MAUDE Adverse Event Report: EXACTECH, INC. MIDDLE SEGMENT TRIAL 75; TEMPLATE

EXACTECH, INC. MIDDLE SEGMENT TRIAL 75; TEMPLATE
Model Number MIDDLE SEGMENT TRIAL 75
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when taking the middle segments apart to remove from trialing, the tip that connects to the proximal segment snapped off.All broken pieces were then retrieved from patient and thrown out.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The device is not available for evaluation because piece was thrown out in case.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken instrument reported was likely the result of not considering specific performance requirements to capture user needs and design inputs (instrument durability during reprocessing/sterilization as well as force applied over lifetime of device).Due to user needs and dis not being captured, testing was not executed to verify instrument/material durability over the lifetime of the device.
 
Additional Manufacturer Narrative
H6: corrected the following: medical device problem code, investigation findings, investigation conclusions.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury, nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
MIDDLE SEGMENT TRIAL 75
Common Device Name
TEMPLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17628947
Report Number1038671-2023-02058
Device Sequence Number20451422
Product Code HWT
UDI-Device Identifier10885862267733
UDI-Public10885862267733
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIDDLE SEGMENT TRIAL 75
Device Catalogue Number309-10-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer12/13/2023
Not provided
12/16/2025
Initial Report FDA Received Date08/27/2023
Supplement Report FDA Received Date04/18/2024
11/06/2024
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale